MathSciNet Relay Station
MathSciNet bibliographic data
MR2579355 37J45 (34C37 58E05 70H05 70K44)
Zhang, Qingye; Liu, Chungen Infinitely many homoclinic solutions for second order Hamiltonian systems. Nonlinear Anal. 72 (2010), no. 2, 894–903.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement